Social Anxiety Support Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
10 Posts
Discussion Starter · #1 ·
I have recently gone from 30mg to 10mg per day of Paxil over the course of two months. While I have been on the 10mg dose I have been experiencing many 'aches and pains' throughtout my body. Not necessarily 'zaps' bit just an achy feeling - even my teeth hurt sometimes. Anyone else have this and will it just go away? Im tempted to up my dose but really only want to do that as last resort.
 

·
Registered
Joined
·
10 Posts
Discussion Starter · #2 ·
oh oh - must mean Im alone with this type of pain.....could just be getting old....going to dr monday
 

·
Registered
Joined
·
2,661 Posts
This is pretty much par for the course when withdrawing from SSRIs -- stick in there, and it should subside in 2-4 weeks.
 

·
Banned
Joined
·
217 Posts
You're not alone. Check paxilprogres.org.
 

·
Registered
Joined
·
93 Posts
This is pretty much par for the course when withdrawing from SSRIs -- stick in there, and it should subside in 2-4 weeks.
This is definitely wrong. I 've read about people who quit fast and had their main withdrawal symptoms after 6 months out of it.

rludym, you have to reduce it 10% each month. Any more than 10% will make you regret it.

Keep in mind that if you taper very-very slowly, you can actually benefit more from it, as when you will finally stop it, you will still react like you are on it, like you still have the SSRI effect and you may feel better than before you started it.
 

·
Registered
Joined
·
10 Posts
Discussion Starter · #8 ·
I think you're right - I went back up to 15 and dont feel the aches anymore. 10% it is. My psychiatrist is clueless - this website helps more than she ever could. Thank you
 
1 - 8 of 8 Posts
Top